***************************************************************************
***BEGIN THOTCON TRANSMISSION**********************************************

@@@@@@@   @@@  @@@    @@@@@@    @@@@@@@    @@@@@@@    @@@@@@    @@@  @@@  
@@@@@@@   @@@  @@@   @@@@@@@@   @@@@@@@   @@@@@@@@   @@@@@@@@   @@@@ @@@  
  @@!     @@!  @@@   @@!  @@@     @@!     !@@       @@!   @@@   @@!@!@@@  
  !@!     !@!  @!@   !@!  @!@     !@!     !@!       !@!   @!@   !@!!@!@!  
  @!!     @!@!@!@!   @!@  !@!     @!!     !@!       @!@   !@!   @!@ !!@!  
  !!!     !!!@!!!!   !@!  !!!     !!!     !!!       !@!   !!!   !@!  !!!  
  !!:     !!:  !!!   !!:  !!!     !!:     :!!       !!:   !!!   !!:  !!!  
  :!:     :!:  !:!   :!:  !:!     :!:     :!:       :!:   !:!   :!:  !:!  
   ::     ::   :::   ::::: ::      ::      ::: :::   ::::: ::    ::   ::  
   :       :   : :    : :  :       :       :: :: :    : :  :    ::    :

*** SCHEDULE **************************************************************

Thursday, April 25th, 2013

07:00PM - SPEAKER / OPER DINNER - UBER_SECRET - SPEAKERS & OPERS ONLY!

Friday, April 26th, 2013

^^^ TRACK ONE / Трек один ^^^
08:30AM - DOORS OPEN - CHECK-IN & GET YOUR BADGE / SHIRT, 喝一杯
09:45AM - HELLO, 你好, Привет
10:00AM - Bruce Schneier - "Trust, Security, and Society"
11:00AM - Phil Young - "Mainframes? What the F&#K is that about?"
12:00PM - Shawn "lattera" Webb - "Runtime Process Insemination"
01:00PM - BREAK - 1 HOUR - DRINK BEER / EAT FOODS
02:00PM - David Mortman - "Automating The Shit Out Of Security"
03:00PM - Josh Corman && Jericho - "Cyberwar"
04:00PM - Philip Polstra - "Mesh Stalkings"
05:00PM - BREAK - 30 MINUTES - DRINK MORE BEER / EAT MORE FOOD
05:30PM - Robert Rowley - "Teaching your WAF new tricks"
06:30PM - James M. Drake - "Mobile security, forensics & malware w/ Santoku"
07:30PM - David Schwartzberg - "Fun with Exploit Kits for Tech Support"
08:30PM - HACKER BREW CONTEST RESULTS
09:00PM - CLOSING REMARKS
09:20PM - SYS64738, 请回家

^^^ TRACK 2 / 二軌 ^^^
11:00AM - Dan Kuykendall - "Get off your AMF and don’t REST on JSON"
11:30AM - int0x80 && FuzzyNop - "Incident Response Response"
12:00PM - Josh "m0nk" Thomas - "Meshing Stuff Up"
12:30PM - Ben Ten - "Creating A Powerful User Defense Against Attackers"
01:00PM - BREAK - 1 HOUR - DRINK BEER / EAT FOODS
02:00PM - James Arlen - "The Message and The Messenger"
02:30PM - Jonathan Claudius - "Attacking Cloud Services w/ Source Code"
03:00PM - Daniel Peck - "Scripting Android Applications"
03:30PM - BREAK - 30 MINUTES - DRINK MORE BEER / EAT MORE FOODS
04:00PM - Mike Kemp - "Everything Old is New Again"
04:30PM - Anthony Kasza - "Proactive Defensive Security Prescriptions"
05:00PM - VideoMan - "Hack your Raspberry Pi, & Hack w/ your Raspberry Pi"
05:30PM - PhreakingGeek - "Y U NO Sanitize bro?"
06:00PM - TRACK 2 ./SHUTDOWN

^^^ WORKSHOPS / 研討會 ^^^
11:00AM - Jim Rennie - "Hacker Law School"
01:30PM - BREAK - 30 MINUTES - DRINK BEER / EAT FOODS
02:00PM - Bob Weiss - "Crypto for Hackers"
04:30PM - BREAK - 30 MINUTES - DRINK BEER / EAT FOODS
05:00PM - Ryan Linn - "Effective Network Hacking with Metasploit"
07:30PM - ./SHUTDOWN -WORKSHOPS

Saturday, April 27th, 2013

01:00PM - HACKER.MUST.FIND.FOOD ** - FOOD://TBA
08:00PM - THOTCON 0X4 AFTERPARTY *** - DRINKS://ROCKIT.BAR.GRILL

** This is informal. Not funded by THOTCON. Many fractions of the same. 
*** Must be >=21 to attended.

*** AREAS *****************************************************************

This year the conference will have 4 different areas:

* LOC://SR - Track 1
 - This is where the talks will be and the main focus of the day.
 - There will rows of chairs with tables and rows without.
 - There will be highboy tables in the back of this area as well. 
 - There will be some power and access to the tubes.   
 - You can buy good food and drink in this area. 很抱歉,沒有酒了。

* LOC://IB - Track 2 
 - This is where the track 2 talks will be held. These are 25 minute talks. 
 - There will rows of chairs with tables and rows without.
 - There will be some power and access to the tubes.
 - You can buy good food and drink in this area as well. 

* LOC://SOUTH.LOFT - Workshops
 - There will be workshops held in here. 
 - First come, first serve seating.
 - There will rows of chairs with tables.
 - There will be some power and access to the tubes. 

* LOC://NORTH.LOFT - Village (email us info@thotcon.org if interested in participate
ing)
 - Table 0 - Workshop88
 - Table 1 - Pumping Station: One
 - Table 2 - DOLFER
 - Table 3 - HACKER BREW CONTEST INFO/CHECK-IN/JUDGING
 - Table 4 - OWASP
 - Table 5 - The Open Organisation Of Lockpickers (Toool)
 - Table 6 - Rasmussen College

* LOC://SKYHIGH - VIP
 - For the VIPs and Speakers there will be FREE hard drinks, a lunch buffet
 and an afternoon snack. This area will be open until 8pm. 
 - 這是所有瘋狂的和非法的狗屎將發生。
 - Выпить все спиртное, взломать все вещи. 

*** MENU ******************************************************************

Note: All Food and Drinks are CASH ONLY. Plan ahead. 

* Drinks
- Soda && h20 == FREE
- Fresh Brewed Coffee == $2.00
- Bloody Mary && Screw Drivers (AM Only) == $5.00
- Mixed Drinks && Beer == $5.00

* Breakfast Eats (AM Only) == $5.00
- Good Morning Breakfast Sandwiches Baskets 
- Eggs, Cheese & Bacon on Toast + Hash Brown
- Carmel & Pecan Deep Dish French Toast

* Lunch && Afternoon Eats == $7.50
- Homemade Buffalo Wings & Blue Cheese + Celery Sticks w/ Dipping Sauce
- Chop Salad w/ Turkey, Bacon, Gorgonzola + Traditional Veggies
- Pretzel Roll Hamburger & Tots – Onions, Cheese & Veggies Available
- Old English Fish & Chip Sandwich on Crusty Bread w/ Fresh Tartar
- Carne Asada Taco w/ Rice & Beans + Chips & Guacamole

* Cheaper Lunch && Afternoon Eats == $5.00
- Deep Dish Pizza – Sausage, Pepperoni or Spinach/Tomato
- Classic Vienna Beef Chicago Style Dog & Chips

* Small Thingys
- Chips == $2
- Apples == $1
- Candy Bars == $2
- Gum && Mints == $1

***END THOTCON TRANSMISSION************************************************
***************************************************************************

THOTCON INFOBLOX v.4 ESR22-RC4
516K RAM FREE

Ready. 


© 2013 THOTCON NFP